# SDR SWIA95552

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Panel
- Part number: 3472001001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT.  FAULT WILL NOT RESET.  REMOVED AND REPLACED FLAP CONTROL UNIT WITH SERVICEABLE UNIT.  OPERATIONALLY CHECKS GOOD.
